# SDR DALA1224226818

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT PANEL- CORROSION STA 720-740 AT NUT PLATE NEAR L2 DOOR AFT DRAIN POS: MID REMOVED FLOOR SUPPORT (303974) DRILLED NEW FLOOR SUPPORT REF BAC DWG 143N5400 (955289) OK TO INSTALL NEW FLOOR SUPPORT REF BAC DWG 143N5400.
